# SDR DALA2016090506381

- Difficulty date: September 2, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 38,920 hours, 32,543 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD TO LONGERON ATTACH CLIP AT STA 1087, LONGERON 20R CORRODED.  BLEND CHECK LIMITS.  REPLACED BULKHEAD TO LONGERON ATTACH CLIP -51 AT STA 1087, L20R IAW SRM 51-41-02 AND 51-10-04, PARA 26 AND 51-41-05, PG 17, PARA 8.
